# SDR IXXA0400065S

- Difficulty date: March 28, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK INSP MAIN CARGO COMP WEB, BEAM LOWER FLANGE CORRODED STA 960 RBL 58 - 64.  REMOVED FASTENERS, CORROSION FOUND OUT OF LIMITS.  REMOVED DAMAGED CORROSION AREA & SECTION OF FLANGE.  FABBED FILLER & DOUBLER.  PERFORMED NDT INSP, FABBED EXTERNAL REPAIR DOUBER, 2 INTERNAL REPAIR DOUBLER, FILLER, 03 SHIMS, OTHER SHIM FROM AN INTERNAL DOUBLER & 2 Z-REINFORCEMENTS.  CLEANED, TREATED AND PRIMED REPAIR PARTS EXCEPT 2 Z-REINFORCEMENT STEEL, APPLIED PRC SEALANT ON FAYING SURFACES, INSTALLED FILLER, DOUBLER FOR FLANGE AREA.  INSTALLED EXTERNAL, INTERNAL REPAIR DOUBLERS, FILLER, SHIMS & 2 Z-REINFORCEMENTS.  REPAIRED RT FUSELAGE FITTING P/N 3647117 AT PANEL PRIOR ACCOMPLISHING WEB & FLOORBEAM REPAIR.
